Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 61, NWS Tulsa, OK

May 24, 201511 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 24, 2015, 11:26 AM CDT for 11 counties in Oklahoma. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 11:26 AM CDT (16:26 UTC)
Expired
May 24, 2015, 10:30 PM CDT
In force
11 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Ottawa County, OK, Pittsburg County, OK, Wagoner County, OK

What was reported inside it

TimeReportWhereRemark
May 24, 4:20 PM CDTFLASH FLOODMiami, OKRIVERVIEW PARK FLOODED IN MIAMI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 294 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WGUS54 KTSA 241626
FFWTSA
OKC021-035-041-061-077-091-097-101-115-121-145-250330-
/O.NEW.KTSA.FF.W.0061.150524T1626Z-150525T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 AM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
  WEST CENTRAL HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  WESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1030 PM CDT SUNDAY

* AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A   
  LARGE AREA OF THUNDERSTORMS MOVING NORTH INTO EASTERN OKLAHOMA.    
  SEVERAL INCHES OF RAIN HAS FALLEN OVER THE PAST 24 HOURS...WITH    
  ANOTHER ONE TO THREE INCHES POSSIBLE THROUGH THE AFTERNOON HOURS.  
  WITH THE GROUND ALREADY SATURATED...FLASH FLOODING IS LIKELY TO    
  OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE  
  WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO      
  RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MUSKOGEE...           MCALESTER...          EUFAULA...
  PRYOR...              VINITA...             WAGONER...
  MIAMI...              HASKELL...            FORT GIBSON...
  TAFT...               BRAGGS...             BOYNTON...
  KEEFETON...           OKTAHA...             WARNER...
  PORUM...              COUNCIL HILL...       CANADIAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3700 9462 3459 9553 3459 9588 3468 9589
      3468 9610 3511 9605 3516 9599 3527 9599
      3538 9592 3538 9587 3555 9579 3556 9571
      3573 9572 3587 9567 3608 9544 3651 9542
      3652 9533 3659 9533 3660 9542 3699 9541

$$

58
1 follow-up statement
787 
WGUS74 KTSA 242148
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT SUN MAY 24 2015

OKC021-035-041-061-077-091-097-101-115-121-145-250330-
/O.CON.KTSA.FF.W.0061.000000T0000Z-150525T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-MCINTOSH OK-MAYES OK-
MUSKOGEE OK-OTTAWA OK-PITTSBURG OK-WAGONER OK-LATIMER OK-
448 PM CDT SUN MAY 24 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN LATIMER...
SOUTHEASTERN WAGONER...PITTSBURG...OTTAWA...MUSKOGEE...MAYES...
MCINTOSH...WEST CENTRAL HASKELL...WESTERN DELAWARE...CRAIG AND
WESTERN CHEROKEE COUNTIES UNTIL 1030 PM CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH ADDITIONAL 
RAINFALL AMOUNTS WILL REMAIN LIGHT...2 TO 5 INCHES OF RAIN...WITH 
POCKETS OF 7 INCH AMOUNTS...HAS ALREADY FALLEN AND FLOODING OF LOW 
LYING AREAS WILL LIKELY CONTINUE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
EUFAULA...MCALESTER...MIAMI...MUSKOGEE...PRYOR...VINITA...WAGONER...
ADAIR...AFTON...ALDERSON...ARROWHEAD STATE PARK...ASHLAND...
BERNICE...BERNICE STATE PARK...BIG CABIN...BLANCO...BLOCKER...
BLUEJACKET...BOYNTON...BRAGGS...CANADIAN...CHECOTAH...CHEROKEE STATE
PARK...CHLOETA...CHOUTEAU...CLEORA...COMMERCE...COUNCIL HILL...
CROWDER AND DISNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3700 9462 3459 9553 3459 9588 3468 9589
      3468 9610 3511 9605 3516 9599 3527 9599
      3538 9592 3538 9587 3555 9579 3556 9571
      3573 9572 3587 9567 3608 9544 3651 9542
      3652 9533 3659 9533 3660 9542 3699 9541

$$

LACY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 10:59 AM CDT, 27 minutes earlier.

Area forecast discussion, May 24, 10:59 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE LITTLE ROCK AR
1059 AM CDT SUN MAY 24 2015

...UPDATE...

.DISCUSSION...
CURRENT FORECAST ON TRACK...WITH RAIN REDEVELOPING THIS AFTERNOON.
ONCE AGAIN...FLOOD POTENTIAL REMAINS VERY HIGH...WITH ADDITIONAL
RAINFALL ONLY WORSENING CURRENT CONDITIONS.
&&

.PREV DISCUSSION... /ISSUED 433 AM CDT SUN MAY 24 2015/

DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.

ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS.  SOME LOCATIONS
COULD REACH  FIVE INCHES  ONCE AGAIN  GIVEN REPEAT
THUNDERSTORM POTENTIAL.

REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME.  STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP  AND  WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.

DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.

UNFORTUNATELY. NEXT WAVE  ARRIVES LATE MONDAY AND
MONDAY NIGHT.  BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.

WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY
&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  63  81  61 / 100  30  40  60
FSM   75  66  81  65 / 100  70  40 100
MLC   72  67  78  62 / 100  30  60  80
BVO   70  59  81  60 / 100  40  30  40
FYV   71  63  78  61 / 100  70  30 100
BYV   72  63  78  62 / 100  80  30  80
MKO   72  64  78  62 / 100  50  40  90
MIO   72  62  79  62 / 100  60  20  50
F10   70  63  78  61 / 100  30  30  70
HHW   73  67  78  66 / 100  40  80  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

UPDATE...LZK/58
Hazardous weather outlook, May 24, 3:50 AM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN MAY 24 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
350 AM CDT SUN MAY 24 2015

...LIFE-THREATENING FLASH FLOODING TO CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAINFALL.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
SIGNIFICANT FLASH FLOODING IS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA EARLY THIS MORNING...WHERE 3 TO 6 INCHES OF RAIN FELL
OVERNIGHT.  DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY AS ADDITIONAL ROUNDS OF THUNDERSTORMS
SPREAD INTO THE AREA. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET
OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD
WARNINGS ARE ISSUED. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.

IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...INCLUDING A LIMITED
TORNADO THREAT.  THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL
BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM
RIVER FLOODING WILL LIKELY CONTINUE INTO MONDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MONDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL
RAINFALL THIS UPCOMING WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM
RIVER FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED TODAY
AND TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE
THREATENING FLASH FLOODING WILL BE LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 24, 10:10 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 AM CDT SUN MAY 24 2015

ARZ001-002-010-011-019-020-241555-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON
AR-
1010 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...MADISON...
NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD...SOUTHERN CARROLL AND
SOUTHEASTERN BENTON COUNTIES UNTIL 1100 AM CDT...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF OZARK...MOVING NORTH AT 45
MPH.

SMALL HAIL FOR PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP
TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  OZARK...              MULBERRY...           HUNTSVILLE...
  ELKINS...             GOSHEN...             WYOLA...
  WYMAN...              WITTER...             WHITENER...
  WESLEY...             WAREAGLE...           TUTTLE...
  THORNEY...            THOMPSONS...          SULPHUR CITY...
  ST. PAUL...           SONORA...
  SHORES LAKE CAMPGROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN! A FLASH WARNING IS IN EFFECT FOR
THE AREA.

LAT...LON 3541 9386 3547 9409 3628 9406 3623 9345
TIME...MOT...LOC 1508Z 202DEG 39KT 3559 9391

59

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:00 PM CDTSevere Thunderstorm WarningTSAOsage60 min
May 23, 7:09 PM CDTSpecial Weather StatementTSALatimer51 min
May 23, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee43 min
May 23, 7:26 PM CDTSpecial Weather StatementTSAOkfuskee49 min
May 23, 7:30 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington90 min
May 23, 7:55 PM CDTSevere Thunderstorm WarningTSAOsage, Washington50 min
May 23, 7:56 PM CDTTornado Warning Tornado observedTSAOkfuskee34 min
May 23, 7:57 PM CDTSpecial Weather StatementTSACreek, Tulsa48 min
May 23, 8:00 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Osage, Tulsa90 min
May 23, 8:01 PM CDTTornado WarningTSALatimer29 min
May 23, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa35 min
May 23, 8:18 PM CDTFlash Flood WarningTSACreek, Okfuskee6 hr
May 23, 8:18 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 23, 8:23 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee37 min
May 23, 8:31 PM CDTTornado WarningTSAOkfuskee29 min
May 23, 8:32 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha88 min
May 23, 8:37 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington23 min
May 23, 8:43 PM CDTFlash Flood WarningTSAOkmulgee, Tulsa6 hr
May 23, 8:43 PM CDTSpecial Weather StatementTSATulsa32 min
May 23, 8:55 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington50 min
May 23, 8:55 PM CDTTornado WarningTSAHaskell, Latimer35 min
May 23, 8:58 PM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
May 23, 9:10 PM CDTSpecial Weather StatementTSARogers, Tulsa50 min
May 23, 9:21 PM CDTFlash Flood WarningTSANowata, Rogers6 hr
May 23, 9:29 PM CDTTornado WarningTSAHaskell, Muskogee, Sequoyah46 min
May 23, 9:43 PM CDTFlash Flood WarningTSAWagoner6 hr
May 23, 9:45 PM CDTRiver Flood WarningTSATulsa47 hr
May 23, 9:47 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner43 min
May 23, 9:48 PM CDTRiver Flood WarningTSAWashington60 hr
May 23, 10:07 PM CDTSpecial Weather StatementTSAMayes53 min
May 23, 10:19 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers41 min
May 23, 10:24 PM CDTFlash Flood WarningTSACraig, Mayes6 hr
May 23, 10:25 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Wagoner50 min
May 23, 10:32 PM CDTSpecial Weather StatementTSACherokee28 min
May 23, 10:36 PM CDTTornado WarningTSACherokee, Mayes14 min
May 23, 10:41 PM CDTFlash Flood Warning EmergencyTSACreek, Okfuskee, Okmulgee, Tulsa6 hr
May 23, 10:48 PM CDTTornado WarningTSAAdair, Cherokee27 min
May 23, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 23, 11:16 PM CDTSpecial Weather StatementTSACraig, Mayes29 min
May 23, 11:19 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more116 min
May 23, 11:24 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner36 min
May 24, 12:10 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 24, 12:18 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 1:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more6 hr
May 24, 5:46 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 5:48 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 7:14 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more3 hr
May 24, 8:53 AM CDTFlash Flood WarningTSAAdair, Delaware, LeFlore, Sequoyah12 hr
May 24, 9:07 AM CDTRiver Flood WarningTSAAdair47 hr
May 24, 9:07 AM CDTRiver Flood WarningTSACherokee3 days
May 24, 9:42 AM CDTRiver Flood WarningTSAOttawa3 days
May 24, 9:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more12 hr
May 24, 10:16 AM CDTRiver Flood WarningTSALeFlore9 days
May 24, 10:19 AM CDTRiver Flood WarningTSASequoyah10 days
May 24, 1:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more10 hr
May 24, 3:09 PM CDTRiver Flood WarningTSAMuskogee24 hr
May 24, 3:27 PM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.